# SDR CA150306012

- Difficulty date: February 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT TOOK OFF & JUST AFTER RETRACTING THE LANDING GEAR THE NR 2 ENGINE LOST POWER & UP TRIM OF ENGINE NR 1 WAS COMMANDED.  AFTER SOMETIME THE ENGINE NR 2 RECOVERED THE POWER AUTOMATICALLY, WITHOUT ANY PILOT ACTION. AIRCRAFT RETURNED TO DEPARTURE AIRPORT WHERE THE MAINTENANCE CREW REPORTED FAULT CODES 11 & 12.  THE EEC & AFU AFU NR 2 WERE REPLACED.  AFTER A GROUND RUN THE AIRCRAFT WAS RETURNED TO SERVICE. FDR RAW DATA WAS SENT TO ATR LAST FRIDAY TO BE CONVERTED & ANALYZED.
